Adriana Buica
Adriana Buica
Verified email at - Homepage
Cited by
Cited by
Averaging methods for finding periodic orbits via Brouwer degree
A Buică, J Llibre
Bulletin des sciences mathematiques 128 (1), 7-22, 2004
Periodic solutions of nonlinear periodic differential systems with a small parameter
A Buica, JP Françoise, J Llibre
Communications on Pure and Applied Analysis 6 (1), 103, 2007
Limit cycles of a perturbed cubic polynomial differential center
A Buică, J Llibre
Chaos, Solitons & Fractals 32 (3), 1059-1069, 2007
Existence and continuous dependence of solutions of some functional-differential equations
A Buica
Seminar on Fixed Point Theory 3 (1), 1-14, 1995
Existence of inverse Jacobi multipliers around Hopf points in R3: emphasis on the center problem
A Buică, IA García, S Maza
Journal of Differential Equations 252 (12), 6324-6336, 2012
Asymptotic stability of periodic solutions for nonsmooth differential equations with application to the nonsmooth van der Pol oscillator
A Buică, J Llibre, O Makarenkov
SIAM Journal on Mathematical Analysis 40 (6), 2478-2495, 2009
The third order Melnikov function of a quadratic center under quadratic perturbations
A Buica, A Gasull, J Yang
Journal of mathematical analysis and applications 331 (1), 443-454, 2007
Principii de coincidenta si aplicatii
A Buica
Presa Universitara Clujeana, 2001
A second order analysis of the periodic solutions for nonlinear periodic differential systems with a small parameter
A Buică, J Giné, J Llibre
Physica D: Nonlinear Phenomena 241 (5), 528-533, 2012
Multiple Hopf bifurcation in R3 and inverse Jacobi multipliers
A Buică, IA García, S Maza
Journal of Differential Equations 256 (1), 310-325, 2014
Bifurcation of limit cycles from a polynomial degenerate center
A Buică, J Giné, J Llibre
Advanced Nonlinear Studies 10 (3), 597-609, 2010
Bifurcation of limit cycles from a four-dimensional center in control systems
A Buică, J Llibre
International Journal of Bifurcation and Chaos 15 (08), 2653-2662, 2005
Bifurcations from nondegenerate families of periodic solutions in Lipschitz systems
A Buică, J Llibre, O Makarenkov
Journal of Differential Equations 252 (6), 3899-3919, 2012
On the equivalence of the Melnikov functions method and the averaging method
A Buica
Qualitative theory of dynamical systems 16, 547-560, 2017
Nearness, accretivity, and the solvability of nonlinear equations
A Buica, A Domokos
Numerical Functional Analysis and Optimization 23 (5-6), 477-493, 2002
Periodic solutions for nonlinear differential systems: the second order bifurcation function
A Buică, J Giné, J Llibre
Periodic solutions of the perturbed symmetric Euler top
A Buică, IA García
Stability of periodic solutions for Lipschitz systems obtained via the averaging method
A Buică, A Daniilidis
Proceedings of the American Mathematical Society 135 (10), 3317-3327, 2007
Quasilinearization method for nonlinear elliptic boundary-value problems
A Buică
Journal of optimization theory and applications 124, 323-338, 2005
Inverse Jacobi multipliers and first integrals for nonautonomous differential systems
A Buică, IA García
Zeitschrift für angewandte Mathematik und Physik 66, 573-585, 2015
The system can't perform the operation now. Try again later.
Articles 1–20